Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 191, NWS Wilmington, OH

May 26, 2011Fairfield County, Franklin County, Licking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 26, 2011, 5:25 PM EDT for Fairfield County, Franklin County, Licking County, Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2011, 5:25 PM EDT (21:25 UTC)
Expired
May 26, 2011, 5:49 PM EDT
In force
24 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fairfield County, OH, Franklin County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 105 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

279 
WUUS51 KILN 262125
SVRILN
OHC045-049-089-262215-
/O.NEW.KILN.SV.W.0191.110526T2125Z-110526T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
525 PM EDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  FRANKLIN COUNTY IN CENTRAL OHIO...
  SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO...

* UNTIL 615 PM EDT.

* AT 520 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTH OF
  HARRISBURG...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GROVE CITY...
  GROVEPORT...
  CANAL WINCHESTER...
  COLUMBUS...
  BEXLEY...
  PICKERINGTON...
  REYNOLDSBURG...
  MINERVA PARK...

IN ADDITION...HARRISBURG...STOUTSVILLE...URBANCREST...LOCKBOURNE...
AMANDA...VALLEYVIEW...ROYALTON AND OBETZ ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 95 AND 126...
I-71 BETWEEN MILE MARKERS 92 AND 117...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3993 8252 3964 8268 3957 8284 3980 8283
      3981 8322 4013 8295 4012 8276 4008 8252
TIME...MOT...LOC 2125Z 225DEG 43KT 3969 8304

$$

HATZOS
2 follow-up statements
141 
WWUS51 KILN 262142
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
542 PM EDT THU MAY 26 2011

OHC045-049-089-262215-
/O.CON.KILN.SV.W.0191.000000T0000Z-110526T2215Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
542 PM EDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHWESTERN LICKING...EASTERN FRANKLIN AND NORTHWESTERN
FAIRFIELD COUNTIES IN CENTRAL OHIO...

AT 538 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
LITHOPOLIS...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
PICKERINGTON...REYNOLDSBURG...GAHANNA...BALTIMORE...SUMMIT STATION...
MILLERSPORT...PATASKALA...BEECHWOOD TRAILS AND GRANVILLE SOUTH.

IN ADDITION...FAIRFIELD COUNTY AIRPORT...CARROLL...BRICE...
WHITEHALL...ETNA...STATE ROUTE 158 AT STATE ROUTE 204...NEW ALBANY
AND KIRKERSVILLE ARE NEAR THE PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 100 AND 126...
I-71 BETWEEN MILE MARKERS 100 AND 109...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3971 8264 3968 8283 3972 8284 3974 8283
      3975 8283 3979 8283 3980 8283 3981 8310
      4013 8287 4012 8276 4008 8252 3993 8252
TIME...MOT...LOC 2142Z 225DEG 43KT 3985 8281

$$

HATZOS
947 
WWUS51 KILN 262149
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 PM EDT THU MAY 26 2011

OHC045-049-089-262159-
/O.CAN.KILN.SV.W.0191.000000T0000Z-110526T2215Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
549 PM EDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LICKING...EASTERN
FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES IN CENTRAL OHIO HAS BEEN
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. GUSTY WINDS TO 40 
MPH ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3971 8264 3968 8283 3972 8284 3974 8283
      3975 8283 3979 8283 3980 8283 3981 8310
      4013 8287 4012 8276 4008 8252 3993 8252
TIME...MOT...LOC 2149Z 225DEG 43KT 3991 8273

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:26 PM EDT, 59 minutes earlier.

Area forecast discussion, May 26, 4:26 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT THU MAY 26 2011

.SYNOPSIS...
UPPER LEVEL LOW WILL APPROACH THE AREA TONIGHT AND THEN MOVE EAST
OF THE AREA ON FRIDAY. HIGH PRESSURE WILL BEGIN TO BUILD INTO THE
AREA FRIDAY NIGHT AND KEEP MOST LOCATIONS DRY THROUGH EARLY NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AN UPPER LEVEL LOW WILL BEGIN TO MOVE THROUGH THE AREA TONIGHT IN
ADDITION TO AN ELONGATED SURFACE LOW THAT WILL MOVE ACROSS NW
OHIO. INSTABILITY HAS INCREASED THIS AFTERNOON AND THEREFORE SOME
OF THE THUNDERSTORM ACTIVITY HAS REACHED SEVERE OR NEAR SEVERE
LIMITS. EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO CONTINUE
THROUGH THE EVENING HOURS BEFORE TAPERING OFF TO A FEW SHOWERS FOR
THE NEXT HALF OF THE NIGHT. WENT ON THE WARM SIDE OF GUIDANCE FOR
TEMPERATURES OVERNIGHT WITH EXTENSIVE CLOUD COVER ACROSS THE AREA.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
WITH SURFACE LOW STILL NEAR THE EASTERN LOCATIONS ON FRIDAY SHOWER
AND ISOLATED THUNDER POTENTIAL WILL CONTINUE THROUGH THE AFTERNOON
HOURS. BEST CHANCE FOR THIS WILL BE ACROSS THE EAST. BY THE
EVENING HOURS PRECIPITATION CHANCES WILL COME TO AN END AS THE LOW
PUSHES FURTHER AWAY FROM THE AREA AND HIGH PRESSURE BEGINS TO
BUILD INTO THE REGION.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
LATEST GUIDANCE SUGGESTS THAT ON SATURDAY THE AREA WILL BE IN
BETWEEN SYSTEMS WITH LITTLE TO NO FORCING. SHORT WAVE MOVING OVER
TOP OF BUILDING UPPER RIDGE MAY BE ENOUGH TO TRIGGER SOME SHOWERS
AND THUNDERSTORMS ACROSS THE NORTHERN ZONES ON SUNDAY. USED A MOS
BLEND FOR TEMPERATURES SATURDAY AND SATURDAY NIGHT BUT DID NOT QUITE
WARM UP READINGS AS FAST AS GUIDANCE ON SUNDAY.

UPPER RIDGE WILL THEN TAKE HOLD OVER THE OHIO VALLEY FOR THE
BEGINNING OF THE WEEK. TEMPERATURES WILL RISE TO MUCH ABOVE NORMAL
WITH LITTLE CHANCE OF RAIN. SHORT WAVE MOVING ACROSS THE NORTHERN
TIER OF THE UNITED STATES WILL SUPPRESS UPPER HEIGHTS AND HELP PUSH
A COLD FRONT THROUGH THE AREA ON WEDNESDAY. AT THIS POINT THE CHANCE
OF SHOWERS AND THUNDERSTORMS LOOKS LOW WITH THIS BOUNDARY. A COOLER
AIRMASS WILL SPREAD INTO THE REGION FOR THE END OF THE PERIOD WITH
TEMPERATURES DROPPING BACK TO NEAR NORMAL.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
CONVECTION CONTINUES TO DEVELOP AHEAD OF H5 LOW LIFTING UP THE
OHIO VALLEY. MOST SIGNIFICANT CONVECTION IS A LINE MOVG THRU
CVG/LUK ATTM. LOOKS LIKE THIS FEATURE WILL LIFT NE DURING THE
AFTN. BROUGHT TEMPO MVFR CIGS AND VSBYS THRU CVG/LUK AND ILN WITH
THIS FEATURE...RIGHT NOW IT LOOKS LIKE IT WILL STAY E OF DAY.
EXPECT ADDITIONAL TSRA TO DEVELOP AROUND THE ERN TAFS AS HEATING
INCREASES. WENT WITH TEMPO MVFR CIGS/AND VSBYS THRU 00Z AT CMH/LCK.

MODELS INCREASE THE LOW LEVEL MOISTURE OVERNIGHT...DROPPING CIGS
BLO 1KFT. ALSO LOOKS LIKE FOG WILL FORM. TOOK VSBYS TO MVFR FOR
NOW...BUT THEY COULD GO LOWER.

LOW CLOUDS HANG AROUND DURING THE MORNING AND INTO THE AFTN FOR
THE EXTENDED CVG TAF.

OUTLOOK...MVFR CIGS POSSIBLE INTO FRIDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...
AVIATION...SITES
Hazardous weather outlook, May 26, 4:31 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EDT THU MAY 26 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-272045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
431 PM EDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
EVENING HOURS AS AN AREA OF LOW PRESSURE MOVES TO NORTHWEST OHIO. A
FEW OF THE THUNDERSTORMS MAY REACH SEVERE LIMITS WITH DAMAGING
WINDS AND LARGE HAIL THE MAIN THREATS. DUE TO THE REPEATING NATURE
OF THESE STORMS THE THREAT FOR FLOODING WILL PERSIST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Special weather statement, May 26, 4:43 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
443 PM EDT THU MAY 26 2011

OHZ063-072-073-080-082-262115-
CLINTON OH-FAYETTE OH-PIKE OH-ROSS OH-HIGHLAND OH-
443 PM EDT THU MAY 26 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN HIGHLAND...WESTERN
ROSS...WESTERN PIKE...FAYETTE AND SOUTHEASTERN CLINTON COUNTIES
THROUGH 515 PM EDT...

AT 438 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HILLSBORO...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEESBURG...KINCAID
SPRINGS...CYNTHIANA...GREENFIELD...BAINBRIDGE...WASHINGTON COURT
HOUSE AND BLOOMINGBURG.

ALSO...RAINSBORO...PAINT CREEK STATE PARK...EAST MONROE...NEW
MARTINSBURG...STAUNTON...JASPER MILLS...SOUTH SALEM AND ROCK MILLS
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3901 8323 3903 8329 3905 8331 3905 8341
      3902 8359 3936 8374 3964 8349 3962 8326
      3952 8327 3928 8316

HATZOS
Local storm report, May 26, 4:45 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             POWELL                  40.16N 83.07W
05/26/2011  E0.50 INCH       DELAWARE           OH   AMATEUR RADIO

&&

KURZ
Special weather statement, May 26, 4:52 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT THU MAY 26 2011

OHZ046-055-056-262115-
DELAWARE OH-FRANKLIN OH-LICKING OH-
452 PM EDT THU MAY 26 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LICKING...
NORTHEASTERN FRANKLIN AND EASTERN DELAWARE COUNTIES THROUGH 515 PM
EDT...

AT 448 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM FIVE MILES
NORTH OF WESTERVILLE...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
JOHNSTOWN...OLIVE GREEN...HARTFORD AND ASHLEY.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4008 8277 4006 8298 4032 8311 4044 8303
      4042 8301 4042 8293 4041 8292 4036 8292
      4035 8275 4035 8274 4028 8274 4027 8252

HATZOS
Local storm report, May 26, 4:55 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
455 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 AM     TORNADO          5 N BLOOMINGBURG        39.68N 83.41W
05/26/2011  F0               FAYETTE            OH   NWS STORM SURVEY

            TWO BARNS SUFFERED ROOF DAMAGE... AND A LARGE TREE WAS
            UPROOTED. THE DEBRIS FROM ONE BARN WAS STREWN TO THE WEST
            AND THE OTHER TO THE EAST. THE UPROOTED TREE WAS ORIENTED
            TO THE SOUTHEAST. THE MAXIMUM PATH WIDTH WAS 120 YARDS.
            THE PATH LENGTH WAS 1 MILE.

&&

SHOBE2
Local storm report, May 26, 5:14 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     FLOOD            4 N DUBLIN              40.17N 83.13W
05/26/2011                   DELAWARE           OH   TRAINED SPOTTER

            RIVERSIDE AND SELDOM SEEN ROAD HAS ABOUT A FOOT AND A
            HALF TO TWO FEET OF WATER ON IT.

&&

JOHNF
Local storm report, May 26, 5:19 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
519 PM EDT THU MAY 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             XENIA                   39.69N 83.94W
05/25/2011  M2.00 INCH       GREENE             OH   NWS EMPLOYEE

&&

SHOBE2

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:09 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble51 min
May 25, 8:44 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Logan, Miami, Montgomery and 1 more50 min
May 25, 8:58 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Preble62 min
May 25, 9:22 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Logan, Madison, Union38 min
May 25, 9:34 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Miami, Shelby41 min
May 25, 9:55 PM EDTSpecial Weather StatementILNDelaware, Union50 min
May 25, 10:03 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union42 min
May 25, 10:14 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Miami, Shelby20 min
May 25, 10:40 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Preble50 min
May 25, 10:58 PM EDTSpecial Weather StatementILNDelaware, Franklin, Madison47 min
May 25, 11:04 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union36 min
May 25, 11:19 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Shelby41 min
May 25, 11:56 PM EDTSpecial Weather StatementILNLogan34 min
May 25, 11:59 PM EDTSevere Thunderstorm WarningILNButler, Darke, Hamilton, Mercer, Montgomery, Preble46 min
May 26, 12:20 AM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren44 min
May 26, 12:33 AM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Clark, Darke, Greene, Logan and 4 more42 min
May 26, 12:39 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Fayette, Highland and 1 more51 min
May 26, 1:07 AM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Clark, Fayette, Franklin, Greene and 5 more38 min
May 26, 1:17 AM EDTSpecial Weather StatementILNAdams, Highland, Pike, Ross, Scioto58 min
May 26, 1:44 AM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Hardin, Licking, Madison and 2 more48 min
May 26, 2:26 PM EDTSpecial Weather StatementILNClermont34 min
May 26, 2:45 PM EDTSpecial Weather StatementILNWarren30 min
May 26, 3:06 PM EDTSpecial Weather StatementILNGreene, Warren24 min
May 26, 3:24 PM EDTSevere Thunderstorm WarningILNBrown, Clermont51 min
May 26, 3:36 PM EDTSpecial Weather StatementILNClark, Madison24 min
May 26, 3:54 PM EDTSpecial Weather StatementILNFranklin, Madison36 min
May 26, 4:14 PM EDTSpecial Weather StatementILNAdams, Brown, Highland31 min
May 26, 4:25 PM EDTSpecial Weather StatementILNDelaware, Franklin50 min
May 26, 4:43 PM EDTSpecial Weather StatementILNFayette, Highland32 min
May 26, 4:52 PM EDTSpecial Weather StatementILNDelaware23 min
May 26, 5:10 PM EDTSevere Thunderstorm WarningILNFayette, Madison, Pickaway, Ross31 min
May 26, 5:34 PM EDTSpecial Weather StatementILNLicking26 min
May 26, 6:06 PM EDTSpecial Weather StatementILNMercer39 min
May 26, 6:09 PM EDTSpecial Weather StatementILNAdams, Scioto36 min
May 26, 6:26 PM EDTSevere Thunderstorm WarningILNPike, Scioto49 min
May 26, 7:41 PM EDTTornado WarningILNAuglaize, Darke, Mercer, Shelby34 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.